Notre Dame Journal of Formal Logic

An additional remark on self-conjugate functions of Boolean algebras.

Thomas A. Sudkamp

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 19, Number 4 (1978), 637-638.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093888513

Zentralblatt MATH identifier
0392.03039

Mathematical Reviews number (MathSciNet)
MR508857

Digital Object Identifier
doi:10.1305/ndjfl/1093888513

Subjects
Primary: 06E05: Structure theory

Citation

Sudkamp, Thomas A. An additional remark on self-conjugate functions of Boolean algebras. Notre Dame Journal of Formal Logic 19 (1978), no. 4, 637--638. doi:10.1305/ndjfl/1093888513. http://projecteuclid.org/euclid.ndjfl/1093888513.


Export citation